Sur la réductibilité des corps convexes.

Tudor Zamfiresco

Mathematische Zeitschrift (1967)

  • Volume: 95, page 20-33
  • ISSN: 0025-5874; 1432-1823

How to cite


Zamfiresco, Tudor. "Sur la réductibilité des corps convexes.." Mathematische Zeitschrift 95 (1967): 20-33. <>.

author = {Zamfiresco, Tudor},
journal = {Mathematische Zeitschrift},
keywords = {metric geometry, convex geometry, integral geometry},
pages = {20-33},
title = {Sur la réductibilité des corps convexes.},
url = {},
volume = {95},
year = {1967},

AU - Zamfiresco, Tudor
TI - Sur la réductibilité des corps convexes.
JO - Mathematische Zeitschrift
PY - 1967
VL - 95
SP - 20
EP - 33
KW - metric geometry, convex geometry, integral geometry
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.